# SDR AALA2012021600017

- Difficulty date: February 7, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT AIR CONDITIONING RAIL BRACKET BS 727B RIGHT SIDE.  INSTALLED DOUBLER REPAIR PER ECO J1159AD.
